Back to Ask the Diabetes Team Ask the Diabetes Team

From Rochester, New Hampshire, USA:

I'm a 45 year old female who has had type 2 diabetes for about three and a half years, and I was just diagnosed with my first complication -- gastroparesis. For six months, I had a lot of nausea and some vomiting. My levels have been 100-200 mg/dl [5.6-11.1 mmol/L] when this kicked up again. Can this still flare up when levels are okay because the vagus nerve has suffered damage? This struck completely out of blue.


Blood glucoses are likely better since the stomach is emptying slower. Your food doesn't get digested as fast, and the glucose doesn't go up as quickly. Because of the reason, gastroparesis, it isn't pleasant. It takes a while, if it is going to get better, after glucose comes down. Ask your doctor about some medicines that might help.


Original posting 12 May 2002
Posted to Community Resources


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.